# SDR LR7A2013032500479

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T30040
- Condition: Corroded
- Location: Rt Aileron
- Component: Aileron
- Component part number: 3850193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT AILERON UPPER SKIN CORRODED.  REMOVED CORROSION AND REPAIRED IAW SMP583 SRM 51-140-12.
